# SDR R61A20100511

- Difficulty date: November 1, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 11,227 hours, 6,689 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON RT LONG BEAM FROM FR14-18.  MX REPLACED THE RT SEAT TRACK BEAM P/N 170-03263-001. FROM FR 12 TO FR 20 IAW EMB 170 SRM 51-40-02.  A/C REMAINS IN CMH FOR COMPLETION.
